Coupled perturbed Hartree-Fock equations. An alternative derivation and generalization to non-orthogonal orbitals

Béla Paizs, I. Mayer

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

An alternative derivation of the coupled perturbed Hartree-Fock equations is given including the most general case of non-orthogonal molecular orbitals and non-Hermitian Fockians.

Original languageEnglish
Pages (from-to)97-101
Number of pages5
JournalChemical Physics Letters
Volume220
Issue number1-2
DOIs
Publication statusPublished - Mar 25 1994

Fingerprint

Molecular orbitals
molecular orbitals
derivation
orbitals

ASJC Scopus subject areas

  • Physical and Theoretical Chemistry
  • Spectroscopy
  • Condensed Matter Physics
  • Atomic and Molecular Physics, and Optics
  • Surfaces and Interfaces

Cite this

Coupled perturbed Hartree-Fock equations. An alternative derivation and generalization to non-orthogonal orbitals. / Paizs, Béla; Mayer, I.

In: Chemical Physics Letters, Vol. 220, No. 1-2, 25.03.1994, p. 97-101.

Research output: Contribution to journalArticle

@article{e40ae604abbd4a14a417c1e47577f4a1,
title = "Coupled perturbed Hartree-Fock equations. An alternative derivation and generalization to non-orthogonal orbitals",
abstract = "An alternative derivation of the coupled perturbed Hartree-Fock equations is given including the most general case of non-orthogonal molecular orbitals and non-Hermitian Fockians.",
author = "B{\'e}la Paizs and I. Mayer",
year = "1994",
month = "3",
day = "25",
doi = "10.1016/0009-2614(94)00139-1",
language = "English",
volume = "220",
pages = "97--101",
journal = "Chemical Physics Letters",
issn = "0009-2614",
publisher = "Elsevier",
number = "1-2",

}

TY - JOUR

T1 - Coupled perturbed Hartree-Fock equations. An alternative derivation and generalization to non-orthogonal orbitals

AU - Paizs, Béla

AU - Mayer, I.

PY - 1994/3/25

Y1 - 1994/3/25

N2 - An alternative derivation of the coupled perturbed Hartree-Fock equations is given including the most general case of non-orthogonal molecular orbitals and non-Hermitian Fockians.

AB - An alternative derivation of the coupled perturbed Hartree-Fock equations is given including the most general case of non-orthogonal molecular orbitals and non-Hermitian Fockians.

UR - http://www.scopus.com/inward/record.url?scp=4243324555&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4243324555&partnerID=8YFLogxK

U2 - 10.1016/0009-2614(94)00139-1

DO - 10.1016/0009-2614(94)00139-1

M3 - Article

AN - SCOPUS:4243324555

VL - 220

SP - 97

EP - 101

JO - Chemical Physics Letters

JF - Chemical Physics Letters

SN - 0009-2614

IS - 1-2

ER -